# SDR AALA202202284729

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 88,184 hours, 10,883 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAVATORY 4F-L IS DIFFICULT TO OPEN LOWER OUTBOARD CORNER DRAGS ON THRESHOLD. ADJUSTED 4F-L DOOR AND THRESHOLD PER CMM 25-41-81.
